First of all, I understand ur worry and commend u to at least reach out for help or advice. Dizziness is a VERY common side effect of Zoloft, however there is no way of knowing if EVERYONE who takes this med experiences this side effect. Unfortunately anxiety itself can make someone dizzy. I know all too well the feeling of disappointment when a doctor gets the diagnosis wrong. With mental health that is far too common and it's sad. I'm not a doctor of any kind, but have battled and continue to battle an assortment of mental health issues. I have been off all meds for almost 2yrs and have found different ways of coping with my anxiety and other issues I experience on a daily basis. Meditation or self reflection (journaling) are a couple of things that tend to help. Perhaps try sitting with ur dizziness and anxiety next time u experience it. Close ur eyes and focus on slow breathing. Once it passes (and if u can maintain slow concentrated breathing it WILL pass) u will begin to learn how to DEAL with anxiety and dizziness. I know it's not the magic answer we all desperately hope for, but I hope it helps. Best of luck to u.
Thank you for responding. I know I see a therapist and I haven't been dizzy since november....but it is just always in the back of my mind. And I do think at this point my dizziness is anixety related. but I just wish I could know if the medicine will make me feel dizzy or if it won't casue I would love to feel better for once.